# SDR GTIA2017101502198

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 5,420 hours, 2,467 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR IN THE CABIN WITH APU BLEED ON.  PREVIOS CREW REPORTED ODOR DURING DESCENT WITHOUT APU RUNNING..  PERFORMED ENGINE RUN WITH CREW IAW AMM 71-71-00. COULD NOT DUPLICATE THE SOURCE OF THE ODOR FROM THE NR 1 & 2 PACKS OR APU BLEED IAW AMM 21-21-00.  ACFT OK FOR SERVICE.
